MathSciNet Relay Station
MathSciNet bibliographic data
MR1455481 (98h:54010) 54A25 (54A35 54C35)
Tkachuk, Vladimir V. Some non-multiplicative properties are $l$-invariant. Comment. Math. Univ. Carolin. 38 (1997), no. 1, 169–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement